# SDR FDEA200911274276

- Difficulty date: November 27, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 655612670
- Condition: Corroded
- Location: Bs 990 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR CUT OUT AFT FRAME BS 990, INNER CHORD ANGLE IS CORRODED ON UPPER   FLANGE LWR SURFACE BTWN STR 27R-26R.  CUT OUT DAMAGED AREA, FABRICATED FRAME REPAIR ANGLE AND FILLER, AND INSTALLED NEW FRAME ANGLE REPAIR AND FILLER AT C-2 DOOR FRAME BS 990 BETWEEN STRINGERS 27R AND 26R IAW SRM 51-10-6 AND SRM 53-10-1 FIG 1 AND EA NR7-5310-135512.
